# SDR QXEA0300118

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 11,739 hours, 16,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 901217
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 3,220 hours, 4,649 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

IDA-LIGHT HAZE SMOKE CAME IN CABIN AND COCKPIT.  LAVATORY SMOKE WARNING WENT OFF.  RAN CHECKLIST AND CLEARED SMOKE.  ALARM IN LAVATORY TURNED OFF.  REMOVED AND REPLACED NR 1 AND NR 2 NL PROBES AND PORT SEALING TUBE PACKINGS.  REMOVED AND REPLACED NR 2 ENGINE P2.5 AND P3 PRESSURE VALVE AND AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
